HERMES-IR HITOTSUBASHI UNIVERSITY

HERMES-IR : Research & Education Resources >
030 Department Bulletin Papers = 本学紀要論文 >
*Hitotsubashi journal of commerce and management >
Vol. 34, no. 1 (Oct. 1999) >

Please use this identifier to cite or link to this item: http://doi.org/10.15057/5172

Files in This Item:

File Description SizeFormat
HJcom0340100150.pdf1086KbAdobe PDF
Download
Title: A Mathematical Structure of the Firm Value When Stock Options are Issued
Authors: Miura, Ryozo  
Ishii, Masahiro
Issue Date: Oct-1999
Publisher: Hitotsubashi Academy, Hitotsubashi University
Citation: Hitotsubashi journal of commerce and management
Volume: 34
Issue: 1
Start Page: 15
End Page: 49
Language: eng
DOI: 10.15057/5172
Text Version: publisher
Appears in Collections:Vol. 34, no. 1 (Oct. 1999)

Items in HERMES-IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback